On real biquadratic polynomials

Jan Mařík

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 1, page 33-42
  • ISSN: 0528-2195

How to cite

top

Mařík, Jan. "O reálných polynomech 4. stupně." Časopis pro pěstování matematiky 090.1 (1965): 33-42. <http://eudml.org/doc/20903>.

@article{Mařík1965,
author = {Mařík, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {commutative algebra},
language = {cze},
number = {1},
pages = {33-42},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O reálných polynomech 4. stupně},
url = {http://eudml.org/doc/20903},
volume = {090},
year = {1965},
}

TY - JOUR
AU - Mařík, Jan
TI - O reálných polynomech 4. stupně
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 1
SP - 33
EP - 42
LA - cze
KW - commutative algebra
UR - http://eudml.org/doc/20903
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.